# SDR DALA2016010700069

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CAP IN  SEVERAL LOCATIONS AT BS 365 AND BETWEEN BL 0.0 TO RBL 64.  COMPLIED WITH ERA 538386-14 REV ORIGINAL IN MAIN CABIN ON UPPER CAP AT BS 365 BETWEEN BL O.0 TO RBL 70, SECTION 1 PERMANENT REPAIR ASSOCIATED ER/A 14-538386 ADDED FOR AC 6820.
